Results 1 to 7 of 7
Like Tree3Likes

Thread: HGH: Crazy Thirst

  1. #1
    Amtan is offline New Member
    Join Date
    Aug 2017
    Posts
    2

    HGH: Crazy Thirst

    Hi, I have been taking HGH pharma 2 IU for just 5 days but I already have cold-like symptoms (I am def not sick though) and incredible thirst. I am drinking at least 3x the amount of water I normally would. Should I be worried? Thanks.

  2. #2
    Quester's Avatar
    Quester is offline Senior Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    1,257
    My GHRH/GHRP makes me thirsty as well.

  3. #3
    Amtan is offline New Member
    Join Date
    Aug 2017
    Posts
    2
    Thanks Quester. I would not be worried except for the fact that every medical website says if you experience cold-like symptoms or excessive thirst you need to contact your doctor immediately. Plus, there are lots of articles claiming that excessive thirst is evidence of high blood sugar levels, etc.. FWIW, I contacted my doctor and he basically said "that sounds like a normal side effect." But my doctor knows basically nothing about HGH so I was hoping someone on this board could chime in. Thanks.

  4. #4
    Quester's Avatar
    Quester is offline Senior Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    1,257
    I think it has do to do with tissue building/recomp. Biologic functions require lots of water.

  5. #5
    ALIN is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    8,934
    Quote Originally Posted by Amtan View Post
    Hi, I have been taking HGH pharma 2 IU for just 5 days but I already have cold-like symptoms (I am def not sick though) and incredible thirst. I am drinking at least 3x the amount of water I normally would. Should I be worried? Thanks.
    I think it may be a coincidence or something else causing your thirst. Any chance that you could be diabetic?

  6. #6
    Mario3030 is offline New Member
    Join Date
    Aug 2017
    Posts
    21
    I'm 30 always on gear and always on 5iu of growth and I have the same symptoms and is caused by my blood sugar levels. I have self induced diabetic issues from former insulin use. Grab a tester at the store prick your self you may find you have diabetic issues. My answers come from experience.

  7. #7
    powerliftmike's Avatar
    powerliftmike is offline AR-Hall of Famer
    Join Date
    Aug 2005
    Location
    gates of hell
    Posts
    5,543
    As Alin and Mario3030 referenced above do you have diabetic history? HGH can cause insulin resistance which leads to higher blood sugar levels and diuresis increasing urination and thirst reflexes. I know a top level bodybuilder that has elevated hemoglobin A1C levels (indication of diabetes mellitus) that he thinks was likely caused by his HGH use during competitive years.
    Last edited by powerliftmike; 08-25-2017 at 12:38 PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •